# SDR 2006UALA01045

- Difficulty date: May 30, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 41,181 hours, 14,681 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT WILL NOT TURN ON AT ROWS 15,16 & 17.  SECURED CONNECTOR 7260VC6, OPERATION NORMAL.
